MathSciNet Relay Station
MathSciNet bibliographic data
MR814880 (87c:14028) 14H30 (14F07)
Coppens, M. The Weierstrass gap sequences of the total ramification points of trigonal coverings of ${\bf P}\sp 1$. Nederl. Akad. Wetensch. Indag. Math. 47 (1985), no. 3, 245–276.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement